JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NEW LOWER BOUND FOR THE VOLUME PRODUCT OF A CONVEX BODY WITH CONSTANT WIDTH AND POLAR DUAL OF ITS p-CENTROID BODY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 3,  2012, pp.403-408
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.3.403
 Title & Authors
A NEW LOWER BOUND FOR THE VOLUME PRODUCT OF A CONVEX BODY WITH CONSTANT WIDTH AND POLAR DUAL OF ITS p-CENTROID BODY
Chai, Y.D.; Lee, Young-Soo;
  PDF(new window)
 Abstract
In this paper, we prove that if K is a convex body in and and are inscribed ellipsoid and circumscribed ellipsoid of K respectively with , then . Lutwak and Zhang[6] proved that if K is a convex body, if and only if K is an ellipsoid. Our inequality provides very elementary proof for their result and this in turn gives a lower bound of the volume product for the sets of constant width.
 Keywords
Convex body;constant width;polar body;volume product;p-centroid body;
 Language
English
 Cited by
 References
1.
G. D. Chakerian and H. Groemer, Convex Bodies of Constant Width, In: Convexity and Its Applications, ed. by P. M. Gruber and J. M. Wills. Birkhauser, Basel, 1983.

2.
H.G. Eggleston, Convexity, Cambridge Univ. Press, 1958.

3.
R. J. Gardner, Geometric Tomography, Cambridge Univ. Press, Cambridge, 1995.

4.
H. Groemer, Stability Theorem for convex domains of constant width, Canad. Math. Bull. 31(1988), 328-337. crossref(new window)

5.
R. Howard, Convex bodies of constant width and constant brightness, Adv. Math. 204 (2006), no. 1, 241-261. crossref(new window)

6.
E. Lutwak and G. Zhang, Blaschke-Santalo inequality, J. Differential Geom., Vol.47(1997), 1-16.

7.
Z. A.Melzak, A note on sets of constant width. Proc. Amer. Math. Soc. 11 (1960) 493-497. Cambridge Univ. Press, Cambridge, 1993.

8.
I.M.Yaglom and V.G. Boltyanskii, Convex Figures, Hol, Rinehart and Winston, New York, 1961.